# SDR GAIA99247

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 470 To 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND 20 DRILL  MARKS ON MCD CUT OUT FORWARD END OF INTERNAL DOUBLER PROTRUDING THROUGH GILLINER STRAP BS 470 TO BS 500, STR S4L TO STR S12L.  REPAIRED DRILL START MARKS ON MCD INTERNAL DOUBLER STRAP IAW RFTS N180AX-10-20569 AND 8110 3, DATED 11-1-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
